# SDR FDEA201601120115

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,251 hours, 27,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV COMPARTMENT BELOW RT FLOOR FUSELAGE INTERNAL STRUCTURE, BETWEEN FRAME 11 & 11A, FOUND CORROSION ON BOTTOM STRINGER.  COMPLIED WITH EA 6-5310-T0323047 P 1.  REPLACED NLG BULKHEAD, RT SIDE LATERAL KEEL BEAM AT FRAME 11 - 11A.  MAJOR REPAIR IAW GMM 6-2-100.
